# SDR UALA2009060801628

- Difficulty date: June 7, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 40,957 hours, 11,383 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 181
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTOSHUT DOWN.  REPLACED APU BATTERY CHARGER.  APU OPS CHECKED OKAY.
